# SDR AALA20141218003

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 43,465 hours, 18,002 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CLIMB AUXILIARY PITOT SYS LIGHT ILLUMINATED & THE ASSOCIATED CB TRIPPED.  R & R AUXILIARY PITOT PROBE IAW AMM 34-11-01.  PERFORMED LEAK & OPERATIONAL CHECKED IAW AMM 34-11-00.
